MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4 VA 2-COL DRP NRW 6H HD/3H SFT/LT; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4 VA 2-COL DRP NRW 6H HD/3H SFT/LT; PLATE, FIXATION, BONE
Model Number 02.111.531
Medical Device Problem Codes Mechanical Problem (1384); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional product code: hwc.Complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the patient underwent removal of distal radius plate and guide bock due to malfunctioned.The distal radius plate and guide bock were removed and was replaced.The primary implantation was on (b)(6) 2021.The distal radius plate and guide block were removed with defects/malfunction and were replaced.Concomitant devices reported: unknown screws (part# unknown, lot# unknown, quantity unknown).This report is for one (1) 2.4mm va-lcp 2-col dstl rad pl nrw 6h hd/3h shaft/lt.This is report 2 of 2 for complaint (b)(4).

Brand Name
2.4 VA 2-COL DRP NRW 6H HD/3H SFT/LT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
WERK HÄGENDORF (CH)
im bifang 6
haegendorf 4614
SZ   4614
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key12495766
Report Number2939274-2021-05585
Device Sequence Number17429708
Product Code HRS
UDI-Device Identifier10886982031778
UDI-Public(01)10886982031778
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K092556
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.111.531
Device Catalogue Number02.111.531
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/23/2021
Supplement Date Received by Manufacturer11/17/2021
Initial Report FDA Received Date09/20/2021
Supplement Report FDA Received Date12/13/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDE BLOCK TWO-COLM PL/NARROW 6H HD/LT; UNK - SCREWS: DISTAL RADIUS; GUIDE BLOCK TWO-COLM PL/NARROW 6H HD/LT; UNK - SCREWS: DISTAL RADIUS
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale